

2024 IPAC Conference Schedule-at-a-Glance

NOPSI - New Orleans, LA

As of April 29, 2024

 $NOTE:\ Schedule\ Will\ be\ Updated\ as\ New\ Information\ is\ Available$

Sunday, July 28, 2024				
8:00 a.m.	Registration Open			
8:30 a.m 10:00 a.m.	Pre-Conference Workshops			
10:00 a.m.	Break - Refreshments & Visit Exhibitors			
10:30 a.m 12:00 p.m.	Pre-Conference Workshops			
12:00 p.m 1:30 p.m.	Lunch Break (Lunch on Your Own) & Exhibitor Hall Open for Set-up			
1:30 p.m 3:00 p.m.	Pre-Conference Workshops			
3:00 p.m.	Break - Refreshments & Visit Exhibitors			
3:30 p.m 5:00 p.m.	Pre-Conference Workshops			
5:00 p.m.	Registration Closed			
6:00p.m 8:00 p.m.	President's Reception (NOPSI Hotel)			
9:00p.m 11:00 p.m.	Hospitality Suite			

Monday, July 29,	2024							
7:30 a.m 8:30 a.m.	Registration Open, Continental Breakfast, Visit Exhibitors							
8:30 a.m.	Welcome, Opening Remarks, & Ber	mis Award Presentation						
9:00 a.m 10:00 a.m.	Keynote Speaker							
10:00 a.m.	Break - Refreshments & Visit Exhibi	itors						
	Dryades Ballroom - Talent Analytics Track	Carondelet	Poydras	Freret	Magazine	Desire (IPAC OFFICE)		
10:30 a.m.	- (60 min) invited Speakers	(45mins) 41-Paper-Transporting Validity Using the O*NET GWAs	(60 mins) 49-Panel-Hybrid Work, Hybrid Results? Best Practices and Lessons Learned	(60 mins) 50-Panel-Mobile Assessments: Equivalency, Reactions, and Recommendations in a Multi-Device	(90 mins) 39-Tutorial-Building a Diverse and Inclusive Workforce: Strategies for Equitable Hiring Assessments	IPAC OFFICE / Lost and Found		
11:00 a.m.				World				
11:15 a.m.		(45 mins) 43-Paper-Possible Solutions to						
11:30 a.m.	Networking Space	(45 mins) 4.5-raper-Possible Solutions to Content Validity Challenges in Court: An Insider's Analysis and Insights	(30 mins) 34-Paper-Using Online Oral Board Interviews to Address Public Safety Recruitment Challenges	(30 mins) 45-Paper-Assessment Center Administration: Comparing In-Person and Virtual Administrations				
12:00 p.m 1:30 p.m.	Lunch Break (Lunch on Your Own)							
	Dryades Ballroom - Talent Analytics Track	Carondelet	Poydras	Freret	Magazine	Desire (IPAC OFFICE)		
1:30 p.m.	(60 min) Invited Speakers	(45 mins) 52-Paper-Competency-based Behavioral Summary Scales: A Comprehensive Approach to Evaluating	(60 mins) 42-Panel-Starting Anew to Search for the Holy Grail of Selection Tests	Concurrent Session (45 mins)	(90 mins) 32-Tutorial-Navigating the Maze of Score Transformation: A Practical Guide for HR Professionals	IPAC OFFICE / Lost and Found		
2:00 p.m.		and Developing Workforce Performance						
2:15 p.m.			-					
2:30 p.m.	Networking Space	(45 mins) 58-Roundtable-Online Testing	(30 mins) 55-Paper-The Adaptation of Lorenz Curves and Gini Coefficients for Test and Item Analysis	Concurrent Session (45 mins)				
3:00 p.m.	Break - Refreshments & Visit Exhibitors							
3:30 p.m 4:30 p.m.	Keynote Speaker							
4:30 p.m 5:30 p.m.		Business Meeting (and Registration Clos	ed)					
	Social Event for Attendees							
6:00 p.m 8:00 p.m.	Social Event for Attendees							

Tuesday, July 30.	, 2024							
7:30 a.m 8:30 a.m.	Registration Open, Continental Breakfast, Visit Exhibitors							
8:30 a.m.	Opening Remarks, Innovations in A	ssessment Award & Student Paper Awa	rd Presentations					
9:00 a.m 10:00 a.m.	Keynote Speaker							
10:00 a.m.	Break - Refreshments & Visit Exhibi	itors						
	Dryades Ballroom - Talent Analytics Track	Carondelet	Poydras	Freret	Magazine	Desire (IPAC OFFICE)		
10:30 a.m.	(60 min) Invited Speakers	(90 mins) 54-Tutorial-Detecting and Removing Carelessness in Cognitive and Non-Cognitive Assessments	(60 mins) 53-Symposium-Applying DCEs to Improve Recruitment and Retention Efforts in Law Enforcement Agencies	(45 mins) 60-Panel-High-Stakes Assessment: Current and Future Challenges	Award Presentation - Innovations Award (45 mins)	IPAC OFFICE / Lost and Found		
11:00 a.m.								
11:15 a.m.				(45 mins) 36-Paper-Using Dimensional Reporting for Improved Interpretation of Background Investigations				
11:30 a.m.	Networking Space		(30 mins) 57-Paper-Controlling a Common Source of Error Variance: Stereotype Threat		Award Presentation - Student Paper (30 mins)			
12:00 p.m 1:30 p.m.	Lunch Break (Lunch on Your Own)	-						
	Dryades Ballroom - Talent Analytics Track	Carondelet	Poydras	Freret	Magazine	Desire (IPAC OFFICE)		
1:30 p.m.	(60 min) Invited Speakers	(45 mins) 66-Panel-Organizational Health Assessment: Big and EASY?	(60 mins) 64-Panel-Navigating New Frontiers: The Impact of Generative AI on Assessment Development and Security	(45 mins) 47-Roundtable-Enhancing Organizational Performance through Team Effectiveness Assessments	(90 mins) 61-Panel Discussion-They Did What 2?? Implementation of Policies and Procedures and the Events that Prompted their Creation	IPAC OFFICE / Lost and Found		
2:00 p.m.								
2:15 p.m.								
		(45 mins) 63-Paper-The Effect of Leader Humor on DEIA Climate: Overview of the Research and Results of a Study	(30 mins) 40-Paper-Using the Past to Predict the Future: Methods for	(45 mins) 65-Paper-Synthetic Populations to Real Recruitment				
2:30 p.m.	Networking Space	the Research and Results of a Study	Evaluating Past Performance in Public Safety Promotional Processes					
	Networking Space Break - Refreshments & Visit Exhibi	,						
2:30 p.m. 3:00 p.m. 3:30 p.m 4:30 p.m.	Break - Refreshments & Visit Exhibi	,						
3:00 p.m.	Break - Refreshments & Visit Exhibi Keynote Speaker	,						
3:00 p.m. 3:30 p.m 4:30 p.m.	Break - Refreshments & Visit Exhibi	tors						

Wednesday, July 31, 2024							
7:30 a.m 8:30 a.m.	Continental Breakfast						
	Dryades Ballroom - Talent Analytics Track	Carondelet	Poydras	Freret	Magazine	Desire (IPAC OFFICE)	
8:30 a.m.	(30 mins) Student Poster Session	(60 mins) 56-Symposium-Creating Effective Websites and Police Job Ads:	(60 mins) 62-Panel-Going Virtual: How to Transition from In-Person Structured Interviews Virtual Structured Interviews		(90 mins) 67-Tutorial-Navigating Expertise: A Tutorial on Managing Subject Matter Experts in Assessment Development	IPAC OFFICE / Lost and Found	
9:00 a.m.	Empirically Te Recruitme (60 min) Invited Speakers (60 mins) 46-Pane Based Assessme Perspectives fro	Empirically Tested Solutions to Recruitment Challenges		(90 mins) 33-Tutorial-Al Revolution in HR: Mastering ChatGPT for Future-Ready HR Practices			
9:30 a.m.		(60 mins) 46-Panel-Implementing Skills- Based Assessment in Federal Hiring:					
10:00 a.m.		Perspectives from Departments at Different Stages					
10:30 a.m.	Break - Refreshments						
11:00 a.m.	Keynote Speaker						
12:00 p.m.	Closing Remarks & Conclusion of Conference						